UAE (United Arab Emirates) ministry warning issued to GSK over incorrect Panadol dosage labelling


http://www.thenational.ae/uae/health/uae-ministry-warning-issued-over-incorrect-panadol-dosage-labelling 

UAE ministry warning issued over incorrect Panadol dosage labelling
The Ministry of Health said that it discovered a mistake in the prescribed dosage of Panadol Baby and Infant Suspension that could lead to overdose, which could cause liver poisoning in children.
Courtesy UAE Ministry of Health

UAE ministry warning issued over incorrect Panadol dosage labelling

ABU DHABI // The Ministry of Health has issued a warning to pharmaceuticals company GlaxoSmithKline telling it to modify the dosage instructions on the packaging of Panadol Baby and Infant Suspension.

The ministry said that it discovered a mistake in the prescribed dosage that could lead to overdose, which could cause liver poisoning in children.

Paediatricians, pharmacists and medical practitioners have been told to calculate the adequate dose based on the child’s age and weight and not rely on the dosage instructions shown on the outer package of the medicine until they are duly modified and approved by the drug department at the ministry.

newsdesk@thenational.ae

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s